Alert archive / Montana / Wind Advisories in 2006
Wind Advisory 15, NWS Missoula, MT
NWS Missoula, MT issued this wind advisory at Jul 29, 2006, 1:12 PM PDT for Clearwater County, Idaho County, Lemhi County, Idaho; 11 counties in Montana. It took effect at Jul 30, 2006, 9:00 AM PDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2006, 1:12 PM PDT (20:12 UTC)
- In effect from
- Jul 30, 2006, 9:00 AM PDT
- Expired
- Jul 30, 2006, 8:19 PM PDT
- In force
- 11 hr
- Issued by
- NWS Missoula, MT
Counties Clearwater County, ID, Idaho County, ID, Lemhi County, ID, Deer Lodge County, MT, Flathead County, MT, Granite County, MT, Lake County, MT, Lincoln County, MT, Mineral County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Sanders County, MT, Silver Bow County, MT
The radar
The Missoula radar (KMSX), 32 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 8.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2390 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KMSO 292012 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 212 PM MDT SAT JUL 29 2006 IDZ005-006-009-010-MTZ001-002-004>007-043-301030- /O.NEW.KMSO.WI.Y.0015.060730T1600Z-060731T0400Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION- WEST GLACIER REGION-LOWER CLARK FORK REGION- MISSOULA/BITTERROOT VALLEYS-BITTERROOT/SAPPHIRE MOUNTAINS- BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE REGION- 112 PM PDT SAT JUL 29 2006 /212 PM MDT SAT JUL 29 2006/ ...WIND ADVISORY IN EFFECT FROM 10 AM MDT /9 AM PDT/ TO 10 PM MDT /9 PM PDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM MDT /9 AM PDT/ TO 10 PM MDT /9 PM PDT/ SUNDAY. A VIGOROUS UPPER LEVEL CLOSED LOW WILL MOVE ASHORE ALONG THE WASHINGTON STATE COAST TONIGHT AND PUSH A STRONG BUT DRY COLD FRONT THROUGH NORTH CENTRAL IDAHO AND WESTERN MONTANA ON SUNDAY. WIDESPREAD SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO DEVELOP ALONG AND BEHIND THE FRONT LATE SUNDAY MORNING. THE STRONG WINDS WILL CONTINUE THROUGHOUT THE AFTERNOON AND EVENING HOURS BEFORE GRADUALLY SUBSIDING AFTER SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PLEASE USE EXTRA CAUTION. $$ MTZ003-301030- /O.NEW.KMSO.LW.Y.0004.060730T1600Z-060731T0400Z/ FLATHEAD/MISSION VALLEYS- 212 PM MDT SAT JUL 29 2006 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT SUNDAY. A VIGOROUS UPPER LEVEL CLOSED LOW WILL MOVE ASHORE ALONG THE WASHINGTON STATE COAST TONIGHT AND PUSH A STRONG BUT DRY COLD FRONT THROUGH NORTHWEST MONTANA ON SUNDAY. STRONG AND GUSTY WEST TO SOUTHWEST WINDS ARE EXPECTED ALONG AND BEHIND THE FRONT IN THE FLATHEAD VALLEY LATE SUNDAY MORNING...AND CONTINUE THROUGH THE EVENING HOURS. SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. PLEASE USE CAUTION WHILE RECREATING ON AREA LAKES. $$
2 follow-up statements
000 WWUS75 KMSO 300943 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 343 AM MDT SUN JUL 30 2006 IDZ005-006-009-010-MTZ001-002-004>007-043-310200- /O.CON.KMSO.WI.Y.0015.060730T1600Z-060731T0400Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION- WEST GLACIER REGION-LOWER CLARK FORK REGION- MISSOULA/BITTERROOT VALLEYS-BITTERROOT/SAPPHIRE MOUNTAINS- BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE REGION- 243 AM PDT SUN JUL 30 2006 /343 AM MDT SUN JUL 30 2006/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MDT /9 AM PDT/ THIS MORNING TO 10 PM MDT /9 PM PDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MDT /9 AM PDT/ THIS MORNING TO 10 PM MDT /9 PM PDT/ THIS EVENING. A VIGOROUS UPPER LEVEL CLOSED LOW IS MOVING ASHORE ALONG THE WASHINGTON STATE COAST AND WILL PUSH A STRONG BUT DRY COLD FRONT THROUGH NORTH CENTRAL IDAHO AND WESTERN MONTANA TODAY. WIDESPREAD SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TO DEVELOP ALONG AND BEHIND THE FRONT LATE THIS MORNING. THE STRONG WINDS WILL CONTINUE THROUGHOUT THE AFTERNOON AND EVENING HOURS BEFORE GRADUALLY SUBSIDING AFTER SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PLEASE USE EXTRA CAUTION. $$ MTZ003-310200- /O.CON.KMSO.LW.Y.0004.060730T1600Z-060731T0400Z/ FLATHEAD/MISSION VALLEYS- 343 AM MDT SUN JUL 30 2006 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING. A VIGOROUS UPPER LEVEL CLOSED LOW IS MOVING ASHORE ALONG THE WASHINGTON STATE COAST AND WILL PUSH A STRONG BUT DRY COLD FRONT THROUGH NORTHWEST MONTANA TODAY. STRONG AND GUSTY WEST TO SOUTHWEST WINDS ARE EXPECTED ALONG AND BEHIND THE FRONT IN THE FLATHEAD VALLEY LATE THIS MORNING...AND CONTINUE THROUGH THE EVENING HOURS. SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. PLEASE USE CAUTION WHILE RECREATING ON AREA LAKES. $$
000 WWUS75 KMSO 310319 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 919 PM MDT SUN JUL 30 2006 IDZ005-006-009-010-MTZ001-002-004>007-043-310430- /O.CAN.KMSO.WI.Y.0015.000000T0000Z-060731T0400Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION- WEST GLACIER REGION-LOWER CLARK FORK REGION- MISSOULA/BITTERROOT VALLEYS-BITTERROOT/SAPPHIRE MOUNTAINS- BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE REGION- 819 PM PDT SUN JUL 30 2006 /919 PM MDT SUN JUL 30 2006/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WIND ADVISORY. WINDS HAVE LIGHTENED UP OVER THE AREA THIS EVENING. BREEZY WINDS...10 TO 15 MPH ARE STILL EXPECTED THROUGH THE NIGHT TONIGHT. $$ MTZ003-310430- /O.CAN.KMSO.LW.Y.0004.000000T0000Z-060731T0400Z/ FLATHEAD/MISSION VALLEYS- 919 PM MDT SUN JUL 30 2006 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE LAKE WIND ADVISORY. WINDS HAVE LIGHTENED UP OVER THE FLATHEAD LAKE THIS EVENING. WINDS UP TO 10 MPH ARE STILL EXPECTED OVER THE LAKE THROUGH TONIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this wind advisory went out at Jul 29, 8:44 AM PDT, 4 hours 28 minutes earlier.
Area forecast discussion, Jul 29, 8:44 AM PDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
944 AM MDT SAT JUL 29 2006
.UPDATE...SENT OUT A QUICK UPDATE TO BUMP UP WIND WORDING FOR THIS
AFTERNOON THROUGH SUNDAY EVENING. UPGRADED FIRE WEATHER WATCH TO
RED FLAG WARNING FOR NORTHWEST MONTANA TODAY THROUGH SUNDAY
EVENING AS UPSTREAM DATA IMPLYING THAT MOMENTUM TRANSFER FROM
ALOFT A BETTER BET. WIND THE BIG STORY WITH THIS SYSTEM AND WITH
DRY FUELS AND LOW RELATIVE HUMIDITIES...STILL EXPECTING CRITICAL
FIRE CONDITIONS THIS AFTERNOON THROUGH SUNDAY EVENING. MAIN COLD
FRONT WILL RACE THROUGH NORTH CENTRAL IDAHO AND WESTERN MONTANA
SUNDAY MORNING. THE WINDS ALONG AND NEAR THE FRONT WILL BE STRONG
TO VERY STRONG AND A LAKE WIND ADVISORY LIKELY NEEDED FOR FLATHEAD
LAKE. ALSO OF NOTE...06Z GFS GENERATING ABOUT A TENTH OF AN INCH
OF QPF OVER EXTREME NORTHWEST MONTANA DURING THE DAY SUNDAY. WILL
LIKELY BUMP UP PRECIP CHANCES THERE IF 12Z SOLUTION SIMILAR.
&&
.AVIATION...NO SIGNIFICANT WEATHER IMPACT TO AVIATION EXPECTED...SEE
APPROPRIATE TAFS AND TWEBS.
&&
.PREV DISCUSSION... (ISSUED 320 AM MDT SAT JUL 29 2006)
SHORT TERM...TODAY THROUGH SUNDAY...THE CLOSED UPPER LEVEL LOW IS
CONTINUING TO SLIDE SOUTH ALONG THE BRITISH COLUMBIA COAST. THIS
IS PRODUCING A GOOD SOUTHWEST FLOW INTO THE REGION AHEAD OF A COLD
FRONT THAT WILL MOVE INTO WESTERN MONTANA AND NORTH CENTRAL IDAHO
LATER THIS AFTERNOON. WINDS WILL INCREASE AHEAD OF THE
FRONT...BECAUSE OF THE WIND IN COMBINATION WITH THE HOT
TEMPERATURES AND LOW RELATIVE HUMIDITIES...WILL KEEP THE RED FLAG
WARNINGS GOING. COULD SEE SOME ISOLATED THUNDERSTORMS THIS
AFTERNOON...MAINLY ACROSS THE SOUTHERN ZONES. WINDS WILL DECREASE
A LITTLE TONIGHT...BUT WITH A TIGHT SURFACE PRESSURE GRADIENT
SETTING UP ON SUNDAY...EXPECT STRONG AND GUSTY WINDS TO DEVELOP
AGAIN. STILL HAVE LIMITED MOISTURE ON SUNDAY...BUT COULD SEE A FEW
SHOWERS AND THUNDERSTORMS.
LONG TERM...SUNDAY NIGHT THROUGH SATURDAY...SUNDAY NIGHT THE
UPPER LEVEL TROUGH MOVES ACROSS THE REGION...WILL SEE SOME SHOWERS
AND WINDS DECREASING. BY MONDAY TEMPERATURES WILL DROP TO MORE
NORMAL READINGS FOR THIS TIME OF THE YEAR AS THE TROUGH MOVES TO
THE EAST. ZONAL FLOW OVER THE AREA THROUGH THE REST OF THE
WEEK...SOME DISTURBANCES MOVE ACROSS SOUTHERN CANADA...BUT AT THIS
TIME THEY DO NOT SEEM TO EFFECT WESTERN MONTANA OR NORTH CENTRAL
IDAHO. TEMPERATURES SHOULD REMAIN NEAR NORMAL THROUGH THE REST OF
THE WEEK.
AVIATION...SMOKE FROM WILDFIRES IS EXPECTED IN AREAS SOUTH AND
EAST OF MISSOULA THROUGH THIS AFTERNOON. ISOLATED THUNDERSTORMS WILL
ALSO BE PRESENT OVER THE BITTERROOT...SAPPHIRE AND BEAVERHEAD
MOUNTAINS THROUGH THE AFTERNOON AND EVENING. PLEASE SEE
APPROPRIATE TAFS AND TWEBS.
FIRE WEATHER...WILL KEEP THE RED FLAG WARNING GOING FOR OUR
SOUTHERN FIRE WEATHER ZONES DUE TO CRITICAL FIRE WEATHER
CONDITIONS THIS AFTERNOON THROUGH SUNDAY. WEST TO SOUTHWEST
WINDS...GRADUALLY INCREASING DURING THE AFTERNOON...WILL BEGIN OVER
SOUTHWEST MONTANA WITH SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS
TO 40 MPH.
STABLE SURFACE AIR IS EXPECTED TO KEEP WINDS DOWN SOMEWHAT OVER
NORTHWEST MONTANA THIS AFTERNOON...HOWEVER THE POTENTIAL EXISTS
FOR RED FLAG CONDITIONS IF THE STABLE/MARINE AIR BECOMES BETTER
MIXED. WILL HOLD OFF ON RED FLAG WARNING FOR NORTHWEST MONTANA AT
THIS POINT AND CONTINUE THE FIRE WEATHER WATCH...BUT A RED FLAG
WARNING MAY NEED TO BE ISSUED BY AFTERNOON.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...RED FLAG WARNING FROM 2 PM SATURDAY TO 10 PM SUNDAY FOR
MISSOULA/BITTERROOT VALLEYS...BITTERROOT/SAPPHIRE MOUNTAINS...
BUTTE/BLACKFOOT REGION...POTOMAC/SEELEY LAKE REGION.
RED FLAG WARNING FROM 4 PM SATURDAY TO 10 PM SUNDAY FOR
KOOTENAI/CABINET REGION...WEST GLACIER REGION...
FLATHEAD/MISSION VALLEYS...LOWER CLARK FORK REGION.
ID...RED FLAG WARNING UNTIL 10 PM SUNDAY FOR SOUTHERN CLEARWATER
MOUNTAINS.
RED FLAG WARNING UNTIL 9 PM SUNDAY FOR LOWER HELLS CANYON/SALMON
RIVER REGION...WESTERN LEMHI COUNTY...EASTERN LEMHI COUNTY.
&&
UPDATE...CHURCH
PREVIOUS DISCUSSION...KOLATAHazardous weather outlook, Jul 29, 1:05 PM PDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 205 PM MDT SAT JUL 29 2006 MTZ001-002-004>007-043-300815- KOOTENAI/CABINET REGION-WEST GLACIER REGION- LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS- BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION- POTOMAC/SEELEY LAKE REGION- 205 PM MDT SAT JUL 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A RED FLAG WARNING IS CURRENTLY IN EFFECT FOR LOW AFTERNOON HUMIDITIES AND WINDY CONDITIONS. PLEASE REFER TO GTFRFWMSO FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A RED FLAG WARNING AND A WIND ADVISORY ARE IN EFFECT FOR SUNDAY AS A DRY COLD FRONT MOVES THROUGH THE THE AREA PRODUCING VERY WINDY CONDITIONS AND VERY LOW HUMIDITIES. PLEASE SEE GTFRFWMSO AND GTFNPWMSO FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ006-009-010-300815- SOUTHERN CLEARWATER MOUNTAINS-WESTERN LEMHI COUNTY- EASTERN LEMHI COUNTY- 105 PM PDT SAT JUL 29 2006 /205 PM MDT SAT JUL 29 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO. .DAY ONE...THIS AFTERNOON AND TONIGHT A RED FLAG WARNING IS IN EFFECT FOR LOW AFTERNOON HUMIDITIES AND WINDY CONDITIONS. IN ADDITION...ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING. PLEASE REFER TO GTFRFWMSO FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A RED FLAG WARNING AND A WIND ADVISORY ARE IN EFFECT FOR SUNDAY AS A DRY COLD FRONT MOVES THROUGH THE THE AREA PRODUCING VERY WINDY CONDITIONS AND VERY LOW HUMIDITIES. PLEASE SEE GTFRFWMSO AND GTFNPWMSO FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ003-300815- FLATHEAD/MISSION VALLEYS- 205 PM MDT SAT JUL 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A RED FLAG WARNING IS IN EFFECT FOR LOW AFTERNOON HUMIDITIES AND WINDY CONDITIONS. PLEASE REFER TO GTFRFWMSO FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A RED FLAG WARNING AND A LAKE WIND ADVISORY ARE IN EFFECT FOR SUNDAY AS A DRY COLD FRONT MOVES THROUGH THE THE AREA PRODUCING VERY WINDY CONDITIONS AND VERY LOW HUMIDITIES. PLEASE SEE GTFRFWMSO AND GTFNPWMSO FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ005-300815- NORTHERN CLEARWATER MOUNTAINS- 105 PM PDT SAT JUL 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO. .DAY ONE...THIS AFTERNOON AND TONIGHT VERY DRY CONDITIONS ARE EXPECTED TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FIRE WEATHER WATCH AND A WIND ADVISORY ARE IN EFFECT FOR SUNDAY AS A DRY COLD FRONT MOVES THROUGH THE THE AREA PRODUCING VERY WINDY CONDITIONS AND VERY LOW HUMIDITIES. PLEASE SEE GTFRFWMSO AND GTFNPWMSO FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ007-008-300815- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 105 PM PDT SAT JUL 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO. .DAY ONE...THIS AFTERNOON AND TONIGHT VERY DRY CONDITIONS ARE EXPECTED TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AS A DRY COLD FRONT MOVES THROUGH THE THE AREA PRODUCING VERY WINDY CONDITIONS AND VERY LOW HUMIDITIES. PLEASE SEE GTFRFWMSO FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 10:27 AM PDT | Fire Weather Watch | MSO | Clearwater, Idaho, Latah, Lewis, Nez Perce | 18 hr |
| Jul 29, 1:12 PM PDT | Lake Wind Advisory | MSO | Flathead, Lake, Sanders | 31 hr |
Nearby
Wind Advisories in Montana, 2006Wind Advisories in Idaho, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.